MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS, INC. HEMOCHRON ACTIVATED CLOTTING TIME PLUS (ACT+) TEST; ACTIVATED WHOLE BLOOD CLOTTING TIME

ACCRIVA DIAGNOSTICS, INC. HEMOCHRON ACTIVATED CLOTTING TIME PLUS (ACT+) TEST; ACTIVATED WHOLE BLOOD CLOTTING TIME
Catalog Number JACT+
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemic Heart Disease (2493)
Date of Event 08/22/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Subsequent to the mdr initial report, the customer provided the serial number of the signature elite instrument (b)(6) but did not return the device to accriva diagnostics for testing.Accriva diagnostics reviewed the dhr (production records) and service records for (b)(6) and found no anomalies or history of malfunctions that could have contributed to the alleged error.
 
Event or Problem Description
Healthcare professional reported that a hemochron signature elite analyzer and act+ test device was used to monitor heparin anticoagulation in a patient that was undergoing a coronary angioplasty procedure.Act test result obtained at baseline was not specified.The patient received clopidogrel by mouth and was given a 5000u intravenous dose of heparin.The result of an act test obtained 1 hour after heparin administration was out-of-range high.The patient expired due to a slow heart rate at an unspecified time.No other medical or laboratory information was specified.Electronic quality control (eqc) testing performed prior to the procedure passed.
 
Additional Manufacturer Narrative
This mdr references accriva diagnostics' complaint number (b)(4) for hemochron jact+ cuvette lot d3jac095 with a labeled expiration date of 07/31/2024.The cuvette was used with a hemochron signature elite instrument during the procedure.The serial number of the signature elite instrument was not specified.The end user suspects the issue may be related to improper sample handling or collection procedures.Dhr review of jact+ lot d3jac095 production records did not reveal any nonconformities or anomalies that could have been a factor for or a potential root cause of the allegation.Release testing of the cuvette lot met all specifications.Retains of jact+ cuvette lot d3jac095 were tested under lsr 2024-css-110 and the device performed within expectations.The hemochron signature elite instrument was not returned to accriva diagnostics, inc.For evaluation so no further information is available.Health effect clinical code: 2493, ischemic heart disease.Health effect impact code: 1802, death.Device problem code: 2993, adverse event without identified device or use problem.Component code: 4765, cuvette.Type of investigation: 3331, analysis of production records; 4114: device not returned.Investigation findings: 213, no device problem found.Investigation conclusions: 4310, cause traced to non-device related factors.Accriva diagnostics, inc.Has requested all data required for form 3500a.

Brand Name
HEMOCHRON ACTIVATED CLOTTING TIME PLUS (ACT+) TEST
Common Device Name
ACTIVATED WHOLE BLOOD CLOTTING TIME
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS, INC.
6260 sequence drive
san diego CA 92121
Manufacturer (Section G)
ACCIVA DIAGNOSTICS, INC.
6260 sequence drive
san diego 92121
Manufacturer Contact
wenni haley
6260 sequence drive
san diego 92121
8582632322
MDR Report Key20295483
Report Number2250033-2024-00002
Device Sequence Number7171687
Product Code JBP
UDI-Device Identifier10711234103067
UDI-Public10711234103067
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K941007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue NumberJACT+
Device Lot NumberD3JAC095
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL
Outcome Attributed to Adverse Event Death;
Patient Age72 YR
Patient SexMale
Patient RaceAsian